# SDR HEEA079925

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- Aircraft time: 19,635 hours
- Engine: Pwa PT6T3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nacelle
- Part time: 6,337 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

WHEN PLACED IN MANUAL,  GOVERNOR ENGINE COMPRESSOR STALLED AT APPROXIMATELY 70 & N1 SPEED.  FLAME CAME OUT OF EXHAUST STACK.    ENGINE REMOVED FOR OVERTEMP INSPECTION. REPLACED WITH SERVICEABLE PART.
